Alert archive / Georgia / Flood Watches in 2015
Flood Watch 1, NWS Atlanta, GA
NWS Atlanta, GA issued this flood watch at Nov 1, 2015, 2:44 PM EST for 68 counties in Georgia. It took effect at Nov 1, 2015, 7:00 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2015, 2:44 PM EST (19:44 UTC)
- In effect from
- Nov 1, 2015, 7:00 PM EST
- Expired
- Nov 2, 2015, 5:40 PM EST
- In force
- 23 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- None
All 68 counties
Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walton County, GA, Webster County, GA, White County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 41 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
322 WGUS62 KFFC 011944 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EST SUN NOV 1 2015 GAZ013>016-020>025-027-030>039-041>060-066>071-078-079-089-020345- /O.NEW.KFFC.FA.A.0001.151102T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS- TALBOT-MUSCOGEE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS 244 PM EST SUN NOV 1 2015 ...FLOOD WATCH IN EFFECT FROM 7 PM EST THIS EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL GEORGIA... BUTTS...JASPER...MONROE AND PUTNAM. IN EAST CENTRAL GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON... DEKALB...DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HALL... HENRY...LUMPKIN...MORGAN...NEWTON...NORTH FULTON... PICKENS...ROCKDALE...SOUTH FULTON AND WALTON. IN NORTHEAST GEORGIA...BANKS...CLARKE...JACKSON...MADISON...OCONEE... OGLETHORPE AND WHITE. IN NORTHWEST GEORGIA...BARTOW... CARROLL...HARALSON...PAULDING AND POLK. IN WEST CENTRAL GEORGIA...COWETA...HARRIS...HEARD...LAMAR...MERIWETHER... MUSCOGEE...PIKE...SPALDING...TALBOT...TROUP AND UPSON. * FROM 7 PM EST THIS EVENING THROUGH MONDAY EVENING * AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND CENTRAL GEORGIA TONIGHT AND MONDAY. OVERNIGHT RAINFALL AMOUNTS UP TO 2.5 INCHES FELL IN PARTS OF THE AREA AND ADDITIONAL 2 TO 4 INCHES WILL BE POSSIBLE TONIGHT AND MONDAY. * SOME TREES AND POWER LINES COULD BE DOWNED BY ANY THUNDERSTORMS DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL. CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
5 follow-up statements
457 WGUS62 KFFC 020213 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 913 PM EST SUN NOV 1 2015 GAZ013>016-020>025-027-030>039-041>060-066>071-078-079-089-021015- /O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS- TALBOT-MUSCOGEE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS 913 PM EST SUN NOV 1 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL ... GEORGIA...BUTTS...JASPER...MONROE AND PUTNAM. IN EAST CENTRAL GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON... DEKALB...DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HALL... HENRY...LUMPKIN...MORGAN...NEWTON...NORTH FULTON...PICKENS... ROCKDALE...SOUTH FULTON AND WALTON. IN NORTHEAST GEORGIA... BANKS...CLARKE...JACKSON...MADISON...OCONEE...OGLETHORPE AND WHITE. IN NORTHWEST GEORGIA...BARTOW...CARROLL...HARALSON... PAULDING AND POLK. IN WEST CENTRAL GEORGIA...COWETA...HARRIS... HEARD...LAMAR...MERIWETHER...MUSCOGEE...PIKE...SPALDING... TALBOT...TROUP AND UPSON. * THROUGH MONDAY EVENING * AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND CENTRAL GEORGIA TONIGHT AND MONDAY. ADDITIONAL RAINFALL AMOUNTS BETWEEN 2 TO 4 INCHES ARE POSSIBLE OVERNIGHT AND MONDAY. * SOME TREES AND POWER LINES COULD BE DOWNED BY ANY THUNDERSTORMS DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL. CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
569 WGUS62 KFFC 020811 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 AM EST MON NOV 2 2015 GAZ006>009-072-080>082-090>095-102>106-030000- /O.EXA.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FANNIN-GILMER-UNION-TOWNS-JONES-TAYLOR-CRAWFORD-BIBB- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER- SUMTER-DOOLY-CRISP- INCLUDING THE CITIES OF...MACON...WARNER ROBINS...LUMPKIN... AMERICUS...CORDELE 311 AM EST MON NOV 2 2015 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA AND WEST CENTRAL GEORGIA... INCLUDING THE FOLLOWING IN CENTRAL ...GEORGIA...BIBB... CRAWFORD...CRISP...DOOLY...HOUSTON...JONES AND PEACH. IN NORTH CENTRAL GEORGIA...FANNIN...GILMER AND UNION. IN NORTHEAST GEORGIA...TOWNS. IN WEST CENTRAL GEORGIA...CHATTAHOOCHEE... MACON...MARION...SCHLEY...STEWART...SUMTER...TAYLOR AND WEBSTER. * THROUGH THIS EVENING * AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND CENTRAL GEORGIA. ADDITIONAL RAINFALL AMOUNTS BETWEEN 2 TO 4 INCHES ARE POSSIBLE. * SOME TREES AND POWER LINES COULD BE DOWNED BY ANY THUNDERSTORMS DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL. CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ GAZ013>016-020>025-027-030>039-041>060-066>071-078-079-089-030000- /O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS- TALBOT-MUSCOGEE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...COLUMBUS 311 AM EST MON NOV 2 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL ... GEORGIA...BUTTS...JASPER...MONROE AND PUTNAM. IN EAST CENTRAL GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON... DEKALB...DOUGLAS...FAYETTE...FORSYTH...GWINNETT...HALL... HENRY...LUMPKIN...MORGAN...NEWTON...NORTH FULTON...PICKENS... ROCKDALE...SOUTH FULTON AND WALTON. IN NORTHEAST GEORGIA... BANKS...CLARKE...JACKSON...MADISON...OCONEE...OGLETHORPE AND WHITE. IN NORTHWEST GEORGIA...BARTOW...CARROLL...HARALSON... PAULDING AND POLK. IN WEST CENTRAL GEORGIA...COWETA...HARRIS... HEARD...LAMAR...MERIWETHER...MUSCOGEE...PIKE...SPALDING... TALBOT...TROUP AND UPSON. * THROUGH THIS EVENING * AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND CENTRAL GEORGIA. ADDITIONAL RAINFALL AMOUNTS BETWEEN 2 TO 4 INCHES ARE POSSIBLE. * SOME TREES AND POWER LINES COULD BE DOWNED BY ANY THUNDERSTORMS DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL. CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
695 WGUS62 KFFC 021400 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 900 AM EST MON NOV 2 2015 GAZ006>009-013>016-020>025-027-030>039-041>060-066>072-078>082- 089>095-102>106-030000- /O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE-JONES-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER- SUMTER-DOOLY-CRISP- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MACON... COLUMBUS...WARNER ROBINS...LUMPKIN...AMERICUS...CORDELE 900 AM EST MON NOV 2 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA...INCLUDING THE FOLLOWING IN CENTRAL ... GEORGIA...BIBB...BUTTS...CRAWFORD...CRISP...DOOLY...HOUSTON... JASPER...JONES...MONROE...PEACH AND PUTNAM. IN EAST CENTRAL GEORGIA...GREENE...TALIAFERRO AND WILKES. IN NORTH CENTRAL GEORGIA...BARROW...CHEROKEE...CLAYTON...COBB...DAWSON... DEKALB...DOUGLAS...FANNIN...FAYETTE...FORSYTH...GILMER... GWINNETT...HALL...HENRY...LUMPKIN...MORGAN...NEWTON...NORTH FULTON...PICKENS...ROCKDALE...SOUTH FULTON...UNION AND WALTON. IN NORTHEAST GEORGIA...BANKS...CLARKE...JACKSON...MADISON... OCONEE...OGLETHORPE...TOWNS AND WHITE. IN NORTHWEST GEORGIA... BARTOW...CARROLL...HARALSON...PAULDING AND POLK. IN WEST CENTRAL GEORGIA...CHATTAHOOCHEE...COWETA...HARRIS...HEARD... LAMAR...MACON...MARION...MERIWETHER...MUSCOGEE...PIKE... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TROUP...UPSON AND WEBSTER. * UNTIL 7 PM EST THIS EVENING * AN UNUSUALLY MOIST AIRMASS WILL CONTINUE TO FEED INTO NORTH AND CENTRAL GEORGIA. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES ARE POSSIBLE ON TOP OF THE 1 TO 2 INCHES THAT HAVE ALREADY FALLEN. IN ADDITION...THE LARGE AMOUNTS OF DEBRIS GENERATED BY FALLEN LEAVES AND SMALL TREE LIMBS WILL LEAD TO A GREATER THAN NORMAL AMOUNT OF CLOGGED DRAINS...ADDING TO THE FLOOD CONCERNS. * SOME TREES AND POWER LINES COULD BE DOWNED BY ANY THUNDERSTORMS DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL. CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
075 WGUS62 KFFC 022128 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 428 PM EST MON NOV 2 2015 GAZ006>009-013>016-020>025-027-030>039-041>060-066>072-078>082- 089>094-102>104-022230- /O.CAN.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE-JONES-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-STEWART-WEBSTER-SUMTER- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MACON... COLUMBUS...LUMPKIN...AMERICUS 428 PM EST MON NOV 2 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA HAS BEEN CANCELLED. THE HEAVIEST RAINFALL HAS PUSHED OFF TO THE EAST. $$ GAZ095-105-106-030000- /O.CON.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-DOOLY-CRISP- INCLUDING THE CITIES OF...WARNER ROBINS...CORDELE 428 PM EST MON NOV 2 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL GEORGIA...INCLUDING THE FOLLOWING CRISP... DOOLY AND...HOUSTON. * UNTIL 7 PM EST THIS EVENING * LOCALLY HEAVY RAINFALL CONTINUES ACROSS CRISP...DOOLY AND HOUSTON COUNTIES. ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE THROUGH 7 PM. ALSO...THE LARGE AMOUNTS OF DEBRIS GENERATED BY FALLEN LEAVES AND SMALL TREE LIMBS WILL LEAD TO A GREATER THAN NORMAL AMOUNT OF CLOGGED DRAINS...ADDING TO THE FLOOD CONCERNS. * SOME TREES AND POWER LINES COULD BE DOWNED BY ANY THUNDERSTORMS DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. THERE IS SOME UNCERTAINTY IN THE AMOUNT OF RAIN FORECAST IN THIS SITUATION. AN INCREASE IN THUNDERSTORM ACTIVITY IN THE GULF OF MEXICO TONIGHT COULD DIMINISH THE AMOUNT OF RAIN AND FLOODING SEEN IN GEORGIA. CORRESPONDINGLY...A DECREASE IN GULF THUNDERSTORMS COULD ENHANCE RAINFALL. CONTINUE TO MONITOR THE LATEST FORECASTS AND POSSIBLE WARNINGS AND BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
926 WGUS62 KFFC 022240 FFAFFC FLOOD WATCH NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EST MON NOV 2 2015 GAZ095-105-106-022345- /O.CAN.KFFC.FA.A.0001.000000T0000Z-151103T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-DOOLY-CRISP- INCLUDING THE CITIES OF...WARNER ROBINS...CORDELE 540 PM EST MON NOV 2 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF CENTRAL GEORGIA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flood watch went out at Nov 1, 12:27 PM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Nov 1, 12:27 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1227 PM EST SUN NOV 1 2015 .PREV DISCUSSION... /ISSUED 640 AM EST SUN NOV 1 2015/ SHORT TERM /TODAY THROUGH MONDAY/... FIRST ROUND OF RAIN MOVING ACROSS GA THIS MORNING WITH POSSIBLY A BRIEF BREAK FOR A PORTION OF THE AREA BEFORE THE NEXT ROUND MOVES IN FROM THE WEST. UPPER LOW OVER TEXAS WILL KEEP A TROPICAL MOISTURE CONNECTION INTO GA THROUGH THE SHORT TERM. MODELS IN GOOD AGREEMENT THIS UPPER LOW WILL MOVE INTO THE LOWER MS VALLEY TONIGHT AND THEN INTO THE TN VALLEY ON MONDAY. THE ASSOCIATED SURFACE LOW SHOULD CROSS THE FORECAST AREA ON MONDAY. IN GENERAL WE SHOULD HAVE A WEDGE AFFECTING THE NORTH AND A WARM FRONT VICINITY OF CENTRAL GA. THE WARM FRONT MAY PUSH TO THE NORTH ON MONDAY...HOWEVER THE NORTHEAST MAY LINGER IN THE WEDGE. THE LOCATION OF THE BOUNDARIES WILL AFFECT THE TEMPERATURES AND THERE WILL NOT BE MUCH DIURNAL CHANGE MAINLY NORTH TODAY. A BIT WARMER ON MONDAY DEPENDING ON HOW FAR NORTH THE WARM FRONT GETS. INSTABILITY INCREASES INTO CENTRAL GA BY THIS AFTERNOON AND CONTINUES INTO MONDAY AHEAD OF THE SURFACE SYSTEM. HAVE INCLUDED THUNDER FOR CENTRAL GA THROUGH THE SHORT TERM. A FEW STORMS MAY BECOME STRONG WITH GOOD SHEAR VICINITY OF THE WARM FRONT THIS AFTERNOON AND AGAIN MONDAY. NO FLASH FLOOD WATCH AT THIS TIME. CURRENT TOTAL AMOUNTS STILL LOOK OKAY AND WILL SEE HOW THIS FIRST BATCH OF RAIN AFFECTS THE AREA. LATEST QPF SHIFTS AXIS OF HEAVIEST RAIN MORE NORTHWARD BY MONDAY...FAVORING THE NORTHWEST CORNER. 41 LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... SHORT WAVE AND ATTENDANT SFC LOW CHARACTERIZING THE SHORT TERM WILL EJECT EASTWARD FOR MONDAY NIGHT AND A HYBRID CAD WEDGE SHOULD REMAIN ACROSS THE AREA INTO MIDWEEK WITH MUCH LESS MOISTURE IN PLACE. GUIDANCE IS SUGGESTING SOME LOW LEVEL ATLANTIC MOISTURE ADVECTS INTO PORTIONS OF THE EAST CWA AND ALLOW FOR AT LEAST A SLIGHT CHANCE OF SHOWERS OR DRIZZLE TUESDAY AND WEDNESDAY...OTHERWISE THE NEXT MAIN FEATURE OF THE FCST PERIOD WILL BE WITH A FROPA BY THE END OF THE WEEK INTO NEXT WEEKEND. GUIDANCE DIFFERS ON THE TIMING OF THIS...THOUGH THE MOISTURE FIELD DOES LOOK TO BE QUITE ELONGATED AND REMOVED FROM THE UPPER DYNAMICS /STAYING WELL NORTH OF THE REGION/. ENOUGH PROGGED INSTABILITY TO CARRY SLIGHT THUNDER MENTION FOR NOW BUT NOT ANTICIPATING IMPACTFUL WEATHER. UPPER RIDGING AHEAD OF THIS SHOULD ALLOW FOR TEMPS GENERALLY 5-10 DEG ABOVE NORMS AND QUITE PLEASANT. THE WARMEST DAY LOOKS TO BE FRIDAY WITH LOW 70S IN THE NORTH AND MID TO UPPER 70S FOR CENTRAL GA. TEMPS LOOK TO MODERATE BACK TO NEAR NORMAL BEHIND THE AFOREMENTIONED FRONT...THOUGH WILL DEPEND ON HOW PROGRESSIVE FUTURE RUNS MAINTAIN THIS. BAKER && .AVIATION... 18Z UPDATE... IFR CONDITIONS WILL PERSIST THROUGH THE FORECAST. AREAS OF RAIN AND DRIZZLE WILL ALSO PERSIST THROUGH MONDAY WITH THE PRECIP BECOMING MORE CONVECTIVE ACROSS CSG/MCN MONDAY MORNING WHERE ISOLATE TSRA IS POSSIBLE AFTER 12Z. WINDS WILL REMAIN NORTHEAST TO EAST 4 TO 8 KTS...EXCEPT IN CSG/MCN WHERE WINDS WILL BECOME SOUTH TO SOUTHWEST MONDAY MORNING. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 61 70 58 / 100 100 90 10 ATLANTA 65 62 71 60 / 100 100 100 10 BLAIRSVILLE 63 59 66 55 / 100 100 100 30 CARTERSVILLE 64 60 71 58 / 100 100 100 10 COLUMBUS 72 67 74 61 / 100 100 100 10 GAINESVILLE 62 60 67 57 / 100 100 100 10 MACON 72 66 77 60 / 100 90 90 10 ROME 64 60 71 59 / 100 100 100 20 PEACHTREE CITY 65 62 71 59 / 100 100 100 10 VIDALIA 80 69 83 64 / 70 50 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....SNELSON AVIATION...17
Hazardous weather outlook, Nov 1, 12:23 PM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 PM EST SUN NOV 1 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1223 PM EST SUN NOV 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...PERIODS OF HEAVY RAIN EXPECTED FOR NORTH AND CENTRAL GEORGIA THROUGH TONIGHT WITH ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... MINOR FLOODING WILL BE POSSIBLE IN NORTH AND PARTS OF CENTRAL GEORGIA. GUSTY WINDS AND A FEW DOWNED TREES WILL ALSO BE POSSIBLE DUE TO WET SOILS MAINLY OVER WESTCENTRAL AND MIDDLE GEORGIA LATE TONIGHT. DISCUSSION... ONE TO ONE AND A HALF INCHES OF RAIN HAVE FALLEN SINCE MIDNIGHT...AN ADDITIONAL TWO TO THREE INCHES ARE POSSIBLE BEFORE THE SYSTEM EXITS LATE MONDAY. NO THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING...HOWEVER AFTER MIDNIGHT...STRONG WINDS IN THE LOWEST 3000FT WILL ENHANCE THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS...WHIC COULD DEVELOP OVER PARTS OF WESTCENTRAL AND MIDDLE GEORGIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... HEAVY RAINFALL AND THUNDERSTORMS WILL PUSH EAST MONDAY BEFORE THE LOW PRESSURE SYSTEM EXITS EASTWARD. SOME STORMS OVER NORTH AND CENTRAL GEORGIA COULD BE STRONG TO SEVERE WITH DAMAGING WINDS POSSIBLE BETWEEN 9AM AND 9PM MONDAY. DUE TO THE STRONG VERTICAL WIND SHEAR AND ITS ORIENTATION TO THE LINE OF THUNDERSTORMS...AN ISOLATED BRIEF TORNADO WILL ALSO BE POSSIBLE ALONG OR AHEAD OF THE LINE. THE NEXT CHANCE FOR WIDESPREAD SHOWERS OR STORMS WILL BE LATE FRIDAY INTO SATURDAY WITH AN APPROACHING FRONT FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 12:11 AM EDT | Wind Advisory | FFC | Chattooga, Dade, Walker | 8 hr |
| Nov 1, 5:15 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Nov 1, 6:47 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.